×

Involutive Latin solutions of the Yang-Baxter equation. (English) Zbl 1460.16036

Authors’ abstract: We prove that an affine latin rumple of order \(n\) exists if and only if \(n = p_1^{p_1k_1}\cdots p_m^{p_mk_m}\) for some distinct primes \(p_i\) and positive integers \(k_i\). We characterize affine latin rumples as those latin rumples for which the displacement group generated by \(L_xL_y^{-1}\) is abelian and normal in the group generated by all translations.We develop the extension theory of rumples sufficiently to obtain examples of latin rumples that are not affine, not even isotopic to a group. Finally, we investigate latin rumples in which the dual identity \((zx)(yx) = (zy)(xy)\) holds as well, and we show, among other results, that the generators \(L_xL_y^{-1}\) of their displacement group have order dividing four.

MSC:

16T25 Yang-Baxter equations
20N05 Loops, quasigroups

Software:

OEIS; GAP
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Belousov, V. D., Balanced identities in quasigroups, Mat. Sb. (N.S.), 70, 112, 55-97 (1966), (in Russian) · Zbl 0199.05203
[2] Bonatto, M.; Stanovský, D., Commutator theory for racks and quandles
[3] Bruck, R. H., Survey of Binary Systems (1971), Springer · Zbl 0206.30301
[4] Chouraqui, F.; Godelle, E., Finite quotients of groups of I-type, Adv. Math., 258, 46-68 (2014) · Zbl 1344.20051
[5] Catino, F.; Colazzo, I.; Stefanelli, P., Semi-braces and the Yang-Baxter equation, J. Algebra, 483, 163-187 (2017) · Zbl 1385.16035
[6] Cedó, F.; Jespers, E.; Okniński, J., Braces and the Yang-Baxter equation, Commun. Math. Phys., 327, 101-116 (2014) · Zbl 1287.81062
[7] Dehornoy, P., Set-theoretic solutions of the Yang-Baxter equation, RC-calculus, and Garside germs, Adv. Math., 282, 93-127 (2015) · Zbl 1326.20039
[8] Drápal, A., Group isotopes and a holomorphic action, Results Math., 54, 3-4, 253-272 (2009) · Zbl 1190.20049
[9] Drinfeld, V. G., On unsolved problems in quantum group theory, (Quantum Groups. Quantum Groups, Lecture Notes in Math., vol. 1510 (1992), Springer-Verlag: Springer-Verlag Berlin), 1-8 · Zbl 0765.17014
[10] Elhamdadi, M.; Nelson, S., Quandles: An Introduction to the Algebra of Knots, Student Mathematical Library, vol. 74 (2015), American Mathematical Society: American Mathematical Society Providence, RI · Zbl 1332.57007
[11] Etingof, P.; Schedler, T.; Soloviev, A., Set-theoretical solutions to the quantum Yang-Baxter equation, Duke Math. J., 100, 169-209 (1999) · Zbl 0969.81030
[12] Fenn, R.; Jordan-Santana, M.; Kauffman, L., Biquandles and virtual links, Topol. Appl., 145, 157-175 (2004) · Zbl 1063.57006
[13] Freese, R.; McKenzie, R., Commutator Theory for Congruence Modular Varieties, London Mathematical Society Lecture Notes, vol. 125 (1987), Cambridge University Press · Zbl 0636.08001
[14] The GAP Group, GAP - Groups, Algorithms, and Programming, Version 4.10.2 (2019)
[15] Gateva-Ivanova, T., Set-theoretic solutions of the Yang-Baxter equation, braces and symmetric groups, Adv. Math., 338, 649-701 (2018) · Zbl 1437.16028
[16] Gateva-Ivanova, T.; Cameron, P., Multipermutation solutions of the Yang-Baxter equation, Commun. Math. Phys., 309, 583-621 (2012) · Zbl 1247.81211
[17] Gateva-Ivanova, T.; Majid, S., Quantum spaces associated to multipermutation solutions of level two, Algebr. Represent. Theory, 14, 341-376 (2011) · Zbl 1241.81106
[18] Gateva-Ivanova, T.; Van den Bergh, M., Semigroups of I-type, J. Algebra, 206, 97-112 (1998) · Zbl 0944.20049
[19] Guarnieri, L.; Vendramin, L., Skew braces and the Yang-Baxter equation, Math. Comput., 86, 2519-2534 (2017) · Zbl 1371.16037
[20] Hulpke, A.; Stanovský, D.; Vojtěchovský, P., Connected quandles and transitive groups, J. Pure Appl. Algebra, 220, 2, 735-758 (2016) · Zbl 1326.57025
[21] Jedlička, P.; Pilitowska, A.; Stanovský, D.; Zamojska-Dzienio, A., The structure of medial quandles, J. Algebra, 443, 300-334 (2015) · Zbl 1326.57026
[22] Jedlička, P.; Pilitowska, A.; Zamojska-Dzienio, A., The construction of multipermutation solutions of the Yang-Baxter equation of level 2 · Zbl 1458.16041
[23] Joyce, D., A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra, 23, 1, 37-65 (1982) · Zbl 0474.57003
[24] Kepka, T.; Němec, P., T-quasigroups II, Acta Univ. Carol., Math. Phys., 12, 2, 31-49 (1971) · Zbl 0254.20055
[25] Lam, T. Y., A First Course in Noncommutative Rings, Graduate Texts in Mathematics, vol. 131 (2001), Springer · Zbl 0980.16001
[26] Lebed, V., Applications of self-distributivity to Yang-Baxter operators and their cohomology, J. Knot Theory Ramif., 27, 11, Article 1843012 pp. (2018) · Zbl 1445.55006
[27] Lebed, V.; Vendramin, L., On structure groups of set-theoretic solutions to the Yang-Baxter equation, Proc. Edinb. Math. Soc. (2), 62, 3, 683-717 (2019) · Zbl 1423.16034
[28] Matveev, S. V., Distributive groupoids in knot theory, Mat. Sb. (N.S.), 119(161), 1, 78-88 (1982), (in Russian)
[29] McCune, W.
[30] Rump, W., A decomposition theorem for square-free unitary solutions of the quantum Yang-Baxter equation, Adv. Math., 193, 40-55 (2005) · Zbl 1074.81036
[31] Rump, W., Braces, radical rings, and the quantum Yang-Baxter equation, J. Algebra, 307, 153-170 (2007) · Zbl 1115.16022
[32] Sloane, N. J.A., The On-Line Encyclopedia of Integer Sequences, published electronically at · Zbl 1044.11108
[33] Smith, J. D.H., An Introduction to Quasigroups and Their Representations (2007), Chapman & Hall/CRC · Zbl 1122.20035
[34] Stanovský, D., A guide to self-distributive quasigroups, or latin quandles, Quasigr. Relat. Syst., 23, 1, 91-128 (2015) · Zbl 1328.20085
[35] Stein, A., A conjugacy class as a transversal in a finite group, J. Algebra, 239, 365-390 (2001) · Zbl 0998.20024
[36] Vendramin, L., Extensions of set-theoretic solutions of the Yang-Baxter equation and a conjecture of Gateva-Ivanova, J. Pure Appl. Algebra, 220, 5, 2064-2076 (2016) · Zbl 1337.16028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.